Valuations and Möbius Function.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 181-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151166,
author = {Rudolf Borges},
title = {Valuations and {M\"obius} {Function.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {181--192},
year = {1971},
volume = {251},
zbl = {0346.06010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151166/}
}
Rudolf Borges. Valuations and Möbius Function.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 181-192. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151166/